# SDR COMA9660005

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RT COOLING PACK FAULT WARNING.  SMOKE IN CABIN AND LAVATORY.  SMOKE CLEARED WHEN COOLING PACK SHUTDOWN.  PLACED RT COOLING PACK ON DEFERRED MAINT LIST.
